MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TUBE SET, STD VOL, UNIV ENDS,; SYSTEM/DEVICE, PHARMACY COMPOUNDING

BAXTER HEALTHCARE CORPORATION TUBE SET, STD VOL, UNIV ENDS,; SYSTEM/DEVICE, PHARMACY COMPOUNDING
Catalog Number H93821
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that four (4) fluid transfer tube sets were leaking.This event occurred during filling.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H4: the lot was manufactured between april 07, 2022 and april 08, 2022.H10: two (2) actual devices were received for evaluation.The remaining 2 samples were not received, therefore a device analysis could not be completed for those samples.Unaided visual inspection using the naked eye along with magnification was performed on the returned samples which identified a tear/hole at a damaged area (midsection) of the silicone tubing of both tube sets.A repeater pump system level testing was performed which revealed a leak from the impacted areas.The reported condition was verified on the returned samples.The cause of the damage could not be determined; however a probable cause is due to customer handling during setup causing damage to the section of tubing from the repeater pump rotor.Instructions for use does state to¿move the rotor back and forth several times to make sure that it moves freely.¿ a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
TUBE SET, STD VOL, UNIV ENDS,
Common Device Name
SYSTEM/DEVICE, PHARMACY COMPOUNDING
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key16765371
Report Number1416980-2023-01835
Device Sequence Number6106077
Product Code NEP
UDI-Device Identifier00085412476520
UDI-Public(01)00085412476520
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2025
Device Catalogue NumberH93821
Device Lot Number60359403
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown